Facebook Pixel
EmpowHER Guest

i had gone sex with my boy friend for 10 times and used i pill every time after.till now i didnt have any problem bt when i had taken the i pill for the last time iam feeling different in stomach and liver pain.is this any infection.....plz suggest

By Anonymous March 9, 2013 - 7:58pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

You indicated in your question that you took Ipill 10 times. How long in between did you take the Ipill? The Ipill should only be used as a precautionary option and not as a birth control method. If you have taken the Ipill on numerous occasions within one month, you should contact your physician since you are having pains. Please keep us posted.


March 10, 2013 - 6:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.